CureZone   Log On   Join
 

pharmaceuticals and acne by #156987 ..... Acne Forum

Date:   7/23/2014 8:29:12 PM ( 7 years ago ago)
Hits:   839
URL:   https://curezone.org/forums/fm.asp?i=2190367

I've noticed over the years that almost any pharmaceutical I take causes me to break out, usually withing a few days. This is especially true of stimulant meds.

I notice some people take a lot of meds yet look very healthy. I've known girls who live off vodka, cigarettes and klonopin and eat SAD diet but basically look like supermodels.

I know eventually it will catch up with them I am not trying to justify but it is clear some people have genetically superior detoxification mechanisms.

I wonder if I have MTHFR genetic defect that impairs detoxification. Otherwise I wonder which organ is most likely the weak link.
 

<< Return to the standard message view

fetched in 0.14 sec, referred by curezone.org/forums/fmp.asp?i=2190367